# SDR FDEA202012033020

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 3,455 hours, 1,619 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED LEADING EDGE, 1 EACH TORQUE TUBE BRACKET CRACKED APPROXIMATELY LES 285.  STREAMER ATTACHED, REMOVED AND REPLACED BRACKET, IAW BAC DWG 114T1240 REV E AND B767 SRM 51--40-02.
